I have one question. I am having absolutely no pain management with my regular doses of vicodin ES, ultram and darvocet. The only relief I got was in the hospital from the morphine. It wouldn't last long, but they had it scheduled so that I could get injections every two hours. When I was given this my blood pressure would go down. Now that I am out of the hospital and back on my regular pain management my blood pressure is again soaring. At this point I feel that the morphine is my only solution. I don't want to have a stroke or a cerebral hemmorage. How do I convince my doctor that this is what I need? I don't want to come across as someone that just wants the drugs.....they really don't make me feel high or anything. I just want to have pain management.....to some degree at least!
>----- Original Message -----
From: Robyne Hinks <firstname.lastname@example.org> To: Multiple recipients of list ADHESIONS <email@example.com> Sent: Wednesday, February 16, 2000 3:48 AM Subject: Re: laxatives, bowel movements, etc.
> Tara I understand very well the pain you are in.The bowel pains feel like
a > million kniveds are cotinually being driven into your abdomen.And being
> wrenched around.I have often passed out with the pain.However when it gets
> really bad I go into hospital and have an epidural marcaine infusion.I
have > this about two days and then he changes it to a morphine infusion for
about > two more days.After this your mind and body have rested a little and I can
> cope with pain again.It seems that you are always on the merry-go-round.I
> have often begged them to let me die(thank God that they dont take any
> notice).When I come home and have a couploe of episodes of explosive
> diarrhoe I usually feel better for afew days.However the episodes are
> getting more frequent.Today I look like a pregnant elephant and vowed that
I > am not going out in the public view again.Tara get some pain med as I dont
> know how you cope.
> -----Original Message-----
> From: Tara S <firstname.lastname@example.org>
> To: Multiple recipients of list ADHESIONS <email@example.com>
> Date: Tuesday, 15 February 2000 10:40
> Subject: Re: laxatives, bowel movements, etc.
> >I know - I don't know what to do. I keep calling my dr's office - and
> >they'll "get back to me". So, what now?? Still no relief. In the past
> >of days, I've put myself on a clear liquid diet (I've been given it
before, > >in the hospital) for a few days, to see if it helps, both with bowel
> >movements and with the pain, but so far, no luck. It's getting so bad
now - > >and the people I work with - and for - have been so good, but how long
can > >it last?? I was out for 2 1/2 weeks, and since then I've been on light
duty > >(almost 2 weeks), and they can't keep me on when I've nearly useless.
> >Everyone I see looks at me as if I've grown a second head and asks if I'm
> >okay - and of course, I'm not. (God, typing this is so hard!! I have to
> >up for almost every letter!)
> >They've given me nothing for pain - so I just live with it. But after
work, > >I sometimes have a beer or two (it doesn't take much), and it helps.
> >Probably a bad idea in the long run, but since it's only once every week
or > >two, then I don't feel so bad about it. Besides, the few times I have
been > >given pain meds, all they did was make me nauseous and stupid, without
even > >dulling the pain.
> >I just wish someone would call me back - or something! (Please excuse me
if > >this seems a bit disjointed - I've had 1 1/2 beers - like I said, it
> >take much!)
> >Nobody worry - I don't drink often. It's actually quite rare - but this
> >morning I really needed it. I had to work, which meant some walking and
> >of driving - and those seats in the trucks are awfully uncomfortable.
They > >make me bend where my body doesn't want to!
> >----Original Message Follows----
> >From: firstname.lastname@example.org (toni welsh)
> >Reply-To: email@example.com
> >To: Multiple recipients of list ADHESIONS <firstname.lastname@example.org>
> >Subject: Re: high hopes gone>>> Toni, you have choices!
> >Date: Mon, 14 Feb 2000 07:48:38 -0600
> >That is the same with me Tara, the mucous is disgusting. Don't you just
> >love trying to explain all this. I too, have not really had a bowel
> >movement for about a week now, I just cannot even go anymore without a
> >laxative, and when I do go after a lax, it hurts me even more. I cannot
> >even stand the pain after a laxative anymore, I have to take them tho to
> >go, they have not worked in the past week tho!
> >They usaully do after 6-7 senkot, and the pain clinic said that is alot
> >of senekot to take all the time. What are we supposed to do to go?